Urine output - decreased is found among people with Constipation, especially for people who are male, 60+ old, take medication Acetaminophen and have Constipation. We study 19 people who have Urine output - decreased and Constipation from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Constipation can be treated by Miralax, Colace, Amitiza, Senna, Lactulose (latest reports from 87,995 Constipation patients)
Urine output - decreased has been reported by people with breathing difficulty, haematemesis, hypotension, hypokalemia, cardiac failure (latest reports from 6,647 Urine output - decreased patients).
On Aug, 23, 2016
19 people who have Constipation and Urine Output - Decreased are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Every other month i suffer from constipation. Every other month I smoke pot and have no problems. I have to go one month on and one month off Cranberry juice because it cleanses my system to dump a clean urine specimen. Is it the Cranberry Juice which I buy the Light brand(low in sugar) and I dilute it because even the light juice is too sweet for me. Sometimes I'll go 4 days without a Bowel movement. I also have IBS but the doctors tell me that is stress related. I don't know what to think anymore. I just know I terribly uncomfortable. I take a very small dose of MSIR, a total of 30 mg a day and even the doctor says that is not enough to cause constipation. Anyone have any ideas? I ended up in the ER last Sunday because of this problem. If I take Miralax it works too slow, if I drink prune juice I have to drink a litre and a half and then I have explosive diarrhea with severe abdominal pain. I use Fibercon and that's like throwing money away it doesn't do a thing. I drink 3 large bottle of Zephyrhills a day so I am definitely drinking enough fluid. This alternating of constipation and then diarrhea from all the things I have to use to go to the bathroom are making me crazy. Someone please help me!!!
Hi, I have been having severe cramps for a couple weeks now. About a month ago I started having diarrhea, tmi I know, and then a couple weeks later I was constipated. I have been having irregular bleeding with clots and also discharge with a bit of odor. I have severe pressure when I have both ...
The past several months my period has come a week early. So my doctor suggested I start cycling my birth control. I started a little early again this month but continued through the placebo week by starting a new pack. During this time I had unprotected sex but he has pulled out every time. I ...
I have been on Lovenox injections for six weeks. I am now experiencing a decrease in my urine output. I drank a gallon of water today and that doesn't seem to have made an increase in urine output. Where is all of it going? Don't have any swelling anywhere, yet.
Every other month i suffer from constipation. Every other month I smoke pot and have no problems. I have to go one month on and one month off Cranberry juice because it cleanses my system to dump a clean urine specimen. Is it the Cranberry Juice which I buy the Light brand(low in sugar) and I ...
Terrified of taking this drug. I have severe sores in throat, but also suffer horribly with constipation. Not sure what to do............both illnesses are severe and I need both. I take drugs for the constipation already without the Carafate!!!
my 82-year- old father had a constipation problem after taking some non psychiatric medication . He is a hyochondriac, became very obsessed about the problem and he ended up having a colonoscopy. Meanwhile, a doctor had put him on escitalopram, and has been on it for around a month (10 mg ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.